Will this medicine make me more tired. Zoloft has helped my anxiety but i heard this will too. So what do u think?
2 Apr 2010
Hey Garrett, I think you said you were swithcing to remron? If so, remron may make you a little tired in the beginning,but for me,it was just the opposite it pumped me up a bit but also allowed me to function better. Everyone is a bit different. Also on remron,I was a little more hungry and are more so my weight finally started to go up. Try it out,if it does not workout you may want to try paxil ER or Lexapro. The er lasts longer and is released at small amounts over the day,so you will not get so tired. Remron is usually taken at night. Paxil ER is taken in the morning usually with food. Good luck, talk with the doc. paulsport3
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I began taking Zoloft 150mg daily approximately 3 months ago following a major depressive episode. Before that time, I was taking Celexa 40mg daily. ...
5 answers • 17 Nov 2010
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
I have been on Zoloft for 30 days now and my original psychiatrist wanted me on Paxil and I never took it and didn't go back because I lost my ...
9 answers • 31 Aug 2011
I have PSTD, OCD, social anxiety, panic disorder and depression and I'm scared it will mess me up.
3 answers • 10 Jan 2014
... increased anxiety. I have a hard time with meds. Should I give it another shot? Does it help panic and anxiety? Do most people take at night or ...
1 answer • 15 Jun 2014